MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE3; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE3; CEMENTED HIP STEM
Catalog Number 01.18.153
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 18 december 2018: lot 182786: (b)(4) items manufactured and released on 24 july 2018.Expiration date: 2023-07-11.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by washing and packaging manager on the pictures provided: based on the pictures received and the breakage experienced we can infer that there were extreme handling conditions that caused the packaging breakage.
 
Event or Problem Description
The primary packaging was found broken during surgery, a back-up implant has been used.White foams, stem and blocker were in the correct position into the blister.The secondary packaging was not damaged.
 
Additional Manufacturer Narrative
Visual inspection performed by washing and packaging manager: based on the packaging received it is likely there was an event that caused a damage to the packaging, independent of the packaging configuration itself.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE3
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8178704
Report Number3005180920-2018-01012
Device Sequence Number11094563
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2023
Device Catalogue Number01.18.153
Device Lot Number182786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;